Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2014, 4:57 PM CDT for Vilas County, Wisconsin. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2014, 4:57 PM CDT (21:57 UTC)
- Expired
- Jul 6, 2014, 6:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vilas County, WI
The radar
The Marquette radar (KMQT), 150 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:31 PM CDT | HAIL 1 | 2 N Boulder Junction, WI | |
| Jul 6, 5:38 PM CDT | HAIL 1 | 2 N Boulder Junction, WI | DIME TO QUARTER SIZE HAIL LASTING ABOUT 10 MINUTES. BRANCHES DOWN UP TO 6 INCH IN DIAMTER. POWER OUT IN TOWN |
| Jul 6, 5:59 PM CDT | TSTM WND DMG | Lac Du Flambeau, WI | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
174
WUUS53 KGRB 062157
SVRGRB
WIC125-062300-
/O.NEW.KGRB.SV.W.0012.140706T2157Z-140706T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT SUN JUL 6 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WINCHESTER...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...BOULDER JUNCTION...PHELPS...
MANITOWISH WATERS...PRESQUE ISLE...TROUT LAKE...ARBOR VITAE...
SAYNER...STAR LAKE...ST GERMAIN...LAND O LAKES...CONOVER...LAC
VIEUX DESERT AND ANVIL LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4614 8909 4607 8893 4598 8894 4598 8904
4590 8905 4590 8917 4585 8918 4586 8930
4590 8930 4590 8965 4598 9001 4599 8994
4630 8993
TIME...MOT...LOC 2157Z 302DEG 35KT 4628 8983
HAIL...1.00IN
WIND...60MPH
$$
TDH4 follow-up statements
825
WWUS53 KGRB 062219
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT SUN JUL 6 2014
WIC125-062300-
/O.CON.KGRB.SV.W.0012.000000T0000Z-140706T2300Z/
VILAS WI-
519 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VILAS COUNTY
UNTIL 600 PM CDT...
AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BOULDER JUNCTION...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PHELPS AROUND 600 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CONOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4614 8909 4607 8893 4598 8894 4598 8904
4590 8905 4590 8917 4585 8918 4586 8930
4590 8930 4590 8965 4598 9001 4599 8994
4630 8993
TIME...MOT...LOC 2219Z 295DEG 30KT 4618 8960
HAIL...1.00IN
WIND...60MPH
$$
ALLEN301
WWUS53 KGRB 062231
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
531 PM CDT SUN JUL 6 2014
WIC125-062300-
/O.CON.KGRB.SV.W.0012.000000T0000Z-140706T2300Z/
VILAS WI-
531 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VILAS COUNTY
UNTIL 600 PM CDT...
AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BOULDER JUNCTION...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...PHELPS...SAYNER...STAR LAKE...ST GERMAIN...LAND O
LAKES...CONOVER...LAC VIEUX DESERT AND ANVIL LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF OUTSIDE OR CAMPING...MOVE INDOORS TO A SECURE BUILDING AND TAKE
SHELTER IMMEDIATELY
&&
LAT...LON 4614 8909 4607 8893 4598 8894 4598 8904
4590 8905 4590 8917 4585 8918 4586 8930
4590 8930 4590 8965 4598 9001 4599 8994
4630 8993
TIME...MOT...LOC 2230Z 295DEG 30KT 4614 8949
HAIL...1.00IN
WIND...60MPH
$$
ALLEN558
WWUS53 KGRB 062238
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT SUN JUL 6 2014
WIC125-062300-
/O.CON.KGRB.SV.W.0012.000000T0000Z-140706T2300Z/
VILAS WI-
538 PM CDT SUN JUL 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VILAS COUNTY
UNTIL 600 PM CDT...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
BOULDER JUNCTION...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 525 PM CDT 1 INCH HAIL WAS
WAS REPORTED NEAR BOULDER JUNCTIONS BY A TRAINED SPOTTER.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...PHELPS...STAR LAKE...ST GERMAIN...LAND O LAKES...
CONOVER...LAC VIEUX DESERT AND ANVIL LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF OUTDOORS...MOVE INSIDE A STURDY SHELTER AND TAKE COVER IMMEDIATELY
&&
LAT...LON 4614 8909 4607 8893 4598 8894 4598 8905
4590 8905 4590 8917 4586 8918 4586 8930
4590 8930 4590 8965 4598 9001 4599 8994
4613 8993 4623 8955
TIME...MOT...LOC 2236Z 295DEG 30KT 4612 8942
HAIL...1.00IN
WIND...60MPH
$$
ALLEN195
WWUS53 KGRB 062257
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT SUN JUL 6 2014
WIC125-062307-
/O.EXP.KGRB.SV.W.0012.000000T0000Z-140706T2300Z/
VILAS WI-
557 PM CDT SUN JUL 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR VILAS COUNTY WILL EXPIRE AT
600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4614 8909 4607 8893 4598 8894 4598 8905
4590 8905 4590 8917 4586 8918 4586 8930
4590 8930 4590 8965 4598 9001 4599 8994
4613 8993 4623 8955
TIME...MOT...LOC 2257Z 295DEG 30KT 4605 8919
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:26 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 6, 2:26 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 226 PM CDT SUN JUL 6 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 225 PM CDT SUN JUL 6 2014 CONVECTIVE TRENDS LATE THIS AFTERNOON/EVENING AND FOR MON AFTERNOON REMAIN THE MAIN CONCERN. THE 19Z MSAS SFC ANALYSIS INDICATED A CDFNT EXTENDED FROM THE MN ARROWHEAD SW THRU NW WI...S-CNTRL MN INTO ERN NEBRASKA. ORGANIZED TSTM ACTIVITY HAS HAD A TOUGH TIME GETTING GOING DUE TO A STUBBORN STRATUS DECK WHICH HAS BLANKETED MOST OF WI ALL DAY. WHERE THE CLOUDS HAD THINNED...STORMS HAVE TRIED TO DEVELOP OVER N-CNTRL AND W-CNTRL WI. TEMPS UNDER THE CLOUDS WERE STUCK IN THE UPR 60S TO MID 70S...WHILE AREAS IN THE CLEARING HAD ZOOMED INTO THE MID 80S. THE CDFNT TO COMPLETE ITS PASSAGE THRU THE REMAINDER OF THE WI THIS EVENING WITH SHWRS/TSTMS ENDING FROM WEST TO EAST. STILL A CONCERN AS TO WHETHER ANY OF THESE STORMS WL BE SEVERE DUE TO THE STRATUS CLOUDS HOLDING POTENTIALLY HIGHER INSTABILITY AT BAY. BELEIVE THERE HAS BEEN ENUF CLEARING AHEAD OF THE CDFNT TO ALLOW STORMS TO BUILD LATE THIS AFTERNOON...THUS AN ACTIVE EVENING AND THE SPC SLIGHT RISK REMAINS PLAUSIBLE. ONCE THE FNT MOVES THRU... SUBSIDENCE AND SLIGHTLY DRIER AIR SHOULD BRING DECREASING CLOUDS FORO THE OVRNGT HOURS. DESPITE THE CLEARING TREND...ENUF LOW- LEVEL MOISTURE LINGERS TO HOLD TEMPS UP TNGT. LOOK FOR MIN TEMPS TO RANGE FROM THE UPR 50S NORTH TO THE MID 60S E-CNTRL WI. DRY WEATHER TO NOT LAST LONG AS A SHORTWAVE TROF/ATTENDANT CDFNT SWEEPS SE ACROSS THE UPR MS VALLEY AND PUSHES TOWARD THE WRN GREAT LAKES MON AFTERNOON. WHILE THE AIR MASS WL NOT BE AS MOIST AS SUNDAY (DEW POINTS ABOUT 10 DEGS LWR)...THE MID-LEVEL LAPSE RATES ARE SIMILAR AND THERE IS BETTER UPR JET SUPPORT TO ADD SOME LIFT. HAVE FOCUSED POPS FOR THE AFTERNOON HOURS AND WL HAVE TO MONITOR STORM STRENGTH AS A FEW OF THESE STORMS COULD BECOME BORDERLINE SEVERE. MAX TEMPS TO BE IN THE UPR 70S TO LWR 80S RANGE. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 225 PM CDT SUN JUL 6 2014 PCPN TRENDS WILL BE THE MAIN FCST CONCERN DURING THE EXTENDED PERIOD. INTERESTING SETUP ON MONDAY NIGHT/EARLY TUESDAY...AS A STRONG S/W TROF AND COUPLED UPPER JETS COMBINE TO INDUCE CYCLOGENESIS ALONG A WEAK FRONTAL BOUNDARY SAGGING THROUGH NORTHERN WI. ECMWF/SREF PAINT A BULLSEYE OF SIGNIFICANT QPF (0.50 TO 1.OO INCH) ACROSS THE MIDDLE OF GRB CWA...WHILE THE NAM/GFS/GEM FOCUS THE MAIN AXIS OF PCPN OVER CENTRAL WI. GIVEN THE DEGREE OF DYNAMICS...ABUNDANT MOISTURE AND SOME ELEVATED INSTABILITY...EXPECT WIDESPREAD SHOWERS/SCT TSTMS TO DEVELOP...WITH GOOD POTENTIAL FOR HEAVY RAINFALL. WILL BUMP POPS UP TO CATEGORICAL ON MONDAY NIGHT. THE FRONTAL BOUNDARY WILL LINGER OVER THE AREA INTO TUESDAY AFTERNOON...WITH A REINFORCING SHOT OF CANADIAN AIR ARRIVING TUESDAY NIGHT INTO EARLY WEDNESDAY. THESE FRONTS...PLUS THE TAIL END OF A S/W TROF MOVG THROUGH NE WI...WILL KEEP A CHANCE OF SHOWERS AND STORMS IN THE FCST THROUGH WEDNESDAY MORNING. CANADIAN HIGH PRESSURE IS EXPECTED TO ARRIVE WEDNESDAY AFTERNOON... THEN LINGER OVER THE WESTERN GREAT LAKES THROUGH THURSDAY NIGHT. THIS WILL RESULT IN A DRY AND COOLER PERIOD...WITH HIGHS IN THE 70S. AS THE CANADIAN HIGH SHIFTS EAST...RETURN FLOW AND ASSOCIATED MOISTURE/INSTABILITY WILL MOVE BACK INTO NC/C WI BY FRIDAY AFTERNOON...LEADING TO A CHANCE OF TSTMS. A COLD FRONT AND SOME JET ENERGY APPROACHING FROM THE NORTHERN PLAINS MAY BRING A MORE SIGNIFICANT ROUND OF STORMS THROUGH THE FORECAST AREA ON FRIDAY NIGHT AND SATURDAY. ASSUMING THAT THE FRONT CLEARS THE REGION LATER SATURDAY...PLEASANT WEATHER SHOULD RETURN FOR SUNDAY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1236 PM CDT SUN JUL 6 2014 STRATUS DECK WITH CIGS IN THE LIFR TO MVFR RANGE TO PERSIST OVER NE WI THRU AT LEAST MID-AFTERNOON WITH SOME CLEARING TAKING PLACE FROM WEST TO EAST. MAIN FCST ISSUE TO BE EXTENT AND SEVERITY OF CONVECTIVE DEVELOPMENT AHEAD OF THE MN CDFNT. AIR MASS IS STILL QUITE UNSTABLE AHEAD OF THE FNT (ONCE THE CLOUDS THIN OUT) AND ANTICIPATE STRONG TO SEVERE TSTMS TO DEVELOP OVER WRN WI WITH AN E-SE MOVEMENT THRU CNTRL WI LATE THIS AFTERNOON AND ERN WI EARLY THIS EVENING. CIGS/VSBYS SHOULD RISE INTO THE MVFR/VFR RANGE UNTIL FROPA OCCURS...THEN CLEARING SKIES LATER THIS EVENING WL BRING VFR CONDITIONS TO ALL NE WI TAF SITES. QUIET WEATHER TO NOT LAST LONG AS A SHORTWAVE TROF/SECONDARY CDFNT SWING SE TOWARD THE REGION BY MON AFTERNOON...BRINGING THE NEXT CHC FOR PCPN. && .GRB WATCHES/WARNINGS/ADVISORIES... BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ022- 040-050. && SHORT TERM.....AK LONG TERM......TSK AVIATION.......AK
Hazardous weather outlook, Jul 6, 2:22 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 222 PM CDT SUN JUL 6 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 222 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTHEAST WISCONSIN THIS EVENING. DAMAGING WINDS...HAIL AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... BUT LOCALLY HEAVY RAINFALL IS POSSIBLE MONDAY NIGHT. THERE A CHANCE OF THUNDERSTORMS AGAIN FROM FRIDAY AFTERNOON THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ521-522-541>543-071930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 222 PM CDT SUN JUL 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. ISOLATED STRONG STORMS MAY PRODUCE GUSTY WINDS AND HAIL. GUSTY SOUTH WINDS AND LARGE WAVES COULD RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT...AND CREATE DANGEROUS CURRENTS FOR SWIMMERS...THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY NIGHT THROUGH TUESDAY EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...LOCALLY HEAVY RAINFALL MAY OCCUR MONDAY NIGHT. THERE IS ALSO A CHANCE OF STORMS ON FRIDAY NIGHT AND SATURDAY... BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. AK/TSK
In the hours before
Special weather statement, Jul 6, 3:22 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT SUN JUL 6 2014 WIZ010-011-018-019-030-035-036-062115- FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-PORTAGE-WOOD- 322 PM CDT SUN JUL 6 2014 ...LINE OF STRONG THUNDERSTORMS MOVING INTO CENTRAL WISCONSIN... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES WEST OF CRANDON TO 24 MILES NORTHWEST OF WAUSAU TO 27 MILES WEST OF WISCONSIN RAPIDS TO 45 MILES SOUTHWEST OF WISCONSIN RAPIDS...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... STRATFORD... PONIATOWSKI... MARSHFIELD... IRMA... BAKERVILLE... SCRANTON... OTIS... ROZELLVILLE... RIB FALLS... HEWITT... HAMBURG... FENWOOD... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Special weather statement, Jul 6, 3:46 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT SUN JUL 6 2014 WIZ022-062100- DOOR- 346 PM CDT SUN JUL 6 2014 ...STRONG THUNDERSTORM TO AFFECT NORTHERN DOOR COUNTY... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THE CENTRAL SECTION OF THE BAY OF GREEN BAY...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NEWPORT STATE PARK BY 355 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:01 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 18 hr |
| Jul 6, 5:41 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 49 min |
| Jul 6, 6:55 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.